Antiflu

 Antiflu - powder for solution drinking
 Antiflu - a drug designed to relieve symptoms of colds and acute respiratory diseases. The drug has analgesic, antipyretic, anti-allergic, anti-inflammatory and vasoconstrictor effects.

Release form and composition

Antiflu comes in two forms - tablets, film-coated and powder for solution for drinking.

Each tablet contains 325 mg acetaminophen and 5 mg of phenylephrine hydrochloride and 2 mg of chlorphenamine maleate. The tablets are available in blister pack of 12 pieces (1 carton 1 blister).

Powder for solution for drink contains paracetamol 650 mg, phenylephrine hydrochloride and 10 mg of chlorphenamine maleate 4 mg. The package 5 bags.

Indications

According to the instructions, Antiflu used for the symptomatic treatment of influenza, colds and SARS.

Contraindications

Application Antiflu has the following contraindications:

  • Hypersensitivity to the drug;
  • Renal insufficiency;
  • Portal hypertension;
  • Alcoholism;
  • Pregnancy;
  • Lactation;
  • Children under 6 years (for tablets) and 12 (powder).

The drug should be used with caution in angle-closure glaucoma, asthma, chronic obstructive pulmonary disease, blood disorders, diabetes, hyperthyroidism, prostate cancer (if you had a history of difficulty urinating).

Dosage and Administration

Tablets and powders for the preparation of hot drinks are ingested.

According to the instructions Antiflu, adults and children over 12 years of age is recommended intake of 1 tablet every 4 hours (6 times a day), the maximum daily dose - 8 tablets. Children from 6 to 12 years the dosage is calculated according to the child's body weight (based on the content of paracetamol - 10-15 mg per 1 kg of body weight). Roughly children from 6 to 12 years recommended intake Antiflu 1 tablet 2 times a day at intervals of not less than 6 hours.

The preparation in powder form to be dissolved in a beaker of hot water. Adults and children over 12 years old can not take more than 4 packs a day.

Duration of Antiflu should not exceed 3 days. In the absence of the desired effect (saving febrile temperature, toxicity), and the appearance of new symptoms should consult a doctor to determine the exact diagnosis and correct treatment.

side effects

Application Antiflu can cause allergic reactions, sleep disturbances, headache, dizziness, fatigue, nausea, vomiting, dry mouth, urinary retention.

Drug overdose caused, as a rule, taking increased doses of acetaminophen (more than 10-15 grams per day) and has the following symptoms: pale skin, loss of appetite, nausea, vomiting, pain in the upper abdomen. In severe cases, may develop liver failure, encephalopathy and coma. Treatment is reduced to gastric lavage, purpose and conduct enterosorbents detoxification therapy.

Cautions

Antiflu enhances the effect of sedatives and ethanol.

Taking the drug together with antidepressants, antiparkinsonian and antipsychotic drugs increases the likelihood of urinary retention, dry mouth and constipation.

The risk of toxic effects on the liver in the case Antiflu combination with barbiturates, carbamazepine, rifampicin, phenytoin, zidovudine.

During treatment should abandon admission alcohol, sleeping pills and sedatives drugs. You should also refrain from transport management and execution of work that requires high concentration of attention.

Antiflu should not be taken with other drugs containing acetaminophen. If there is no response to treatment within 3 days is necessary to consult a doctor.

Analogs

Structural analogs are drugs Antiflu Anakold and Theraflu Ekstratab.

Conditions and terms

The drug should be stored in a dry place at air temperature 15-25 ° C. Keep away from children.

Shelf life - 3 years from date of manufacture.





Яндекс.Метрика